Patient :Hello Doctor, My Son is 12 + years age, He had a history of Fast heart beat causing certain times breathlessness, until we operated him at Delhi for that at an age of 9, He has been taking "Seloken 25mg" for two years, then the some 1 year ago , he complained of slow heart beat, then the doctor reduced the dose to 12.5 mg, Thanks that breathlessness problem is over now, and heart beat/ ECG is also normal.
The Question is, Last week he had fever and cold, A local Doctor prescribed him " Amithromycin"-500 mg for three days along with some anti cold tablet. The took it for three days, On the fourth day ( 22 hrs after the last dose) he got allergy/rednees on face anf inflamated upper eye area and itching on hand fingers and face. We gave him half tablet of " Dexona" once which gave immediate relief, and took him to the doctor, Doctor diagnosed it as a late reaction of Azithromycin and aksed to just increase fluid intake , no medicine he prescribed, But it ( allergy) has happened today again same as earlier. Kindly let me know the issue and some prescription/suggestion if possible. Thanks a Lot
Symptoms: Allergic Redness on face near both ears, itching on face, hand fingers , swelling on eye lash upper area.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.